Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    19
  • comments
    13
  • views
    5382

40 DAYS

insomniac27

210 views

40 days... nothing new. i think yesterday i got my first new cyst since i started with accutane.

according to my dermatologist, whom i havent seen in all this time, weeks 4 to 6 could be the "worse". indeed everything has been looking redder and then this new cyst...

wow i am realizing i am about to hit the 6 weeks mark so theoretically the worse should be about to be over.

i feel the side effects are turning into nothing really. i am not bothered by any of them except the dry lips which i have totally under control with aquaphor. dry skin and stuff is normalish, nothing to be alarmed about (and to think i was so afraid of the side effects)

i am still on 60mg and since the side effects are almost none i think maybe my derm will up my dose?? i dont know



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×